# SDR DLM88091225

- Difficulty date: June 20, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 48,943 hours, 36,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 530997004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 236 TO 370 CORRODED.  REPLACED SEAT TRACK IAW 51-30-1.
